# SDR F3LA2019022600021

- Difficulty date: February 24, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N346FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08642
- Aircraft time: 212 hours, 82 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: EN2267006A010P
- Condition: Arced
- Location: Lt Wing Pump
- Part time: 212 hours, 82 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: REFERENCE LP1130546 ITEM 1, EVIDENCE OF ARCING LEFT FUEL TANK PUMP #1 FAIRING LOWER WING SKIN.  REPLACED WIRE 2821-4516, SPLICED WIRE 2821-4501R AND INSTALL WIRE TO CONNECTION 21QA AND SPLICED WIRE 2821-4501Y AND SPLICED WIRE 2821-4501B. REFERENCE ESPM 20-53-21-0005 AND AWM 28-21-01 P0001 SHEET 2.  SPLICES ARE 4501Y, 4501B, 4501R. APPROXIMATELY 8 FT FOR CONNECTION 21QA. PUMP OPS CHECK GOOD. REFERENCE AMM 28-21-51-710-051.
